Richard Birkeland

TBD mathscidoc:1701.33723

Acta Mathematica, 53, (1), I-IV, 1929.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:51 uploaded by actaadmin ] [ 76 downloads ] [ 0 comments ]
@inproceedings{,
  title={Richard Birkeland},
  author={},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203051982315432},
  booktitle={Acta Mathematica},
  volume={53},
  number={1},
  pages={I-IV},
  year={1929},
}
. Richard Birkeland. 1929. Vol. 53. In Acta Mathematica. pp.I-IV. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203051982315432.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved